# SDR DALA2014101305503

- Difficulty date: October 11, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 47,512 hours, 19,204 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Inoperative
- Location: Nr 1 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  THE NR 1 ENGINE FIRE INDICATION ILLUMINATED WITH ALARM BELL.  AIRCRAFT RETURNED TO DEPARTURE.  MAINTENANCE FOUND THE B LOOP INOPERATIVE.
